# SDR 08FDEA01457

- Difficulty date: April 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66124343
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BODY FRAME, STR CLIP IS BUCKLED/CRACKED, BS 970, STR 27L.  REMOVED AND REPLACED STRINGER CLIP AT BS 970, STRINGER 27L.  IAW SRM 51-30-2, SRM 51-30-5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
